Fixed point theorem in uniform spaces and applications

Vasil G. Angelov

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 1, page 19-33
  • ISSN: 0011-4642

How to cite

top

Angelov, Vasil G.. "Fixed point theorem in uniform spaces and applications." Czechoslovak Mathematical Journal 37.1 (1987): 19-33. <http://eudml.org/doc/13617>.

@article{Angelov1987,
author = {Angelov, Vasil G.},
journal = {Czechoslovak Mathematical Journal},
keywords = {Hausdorff sequentially complete uniform space; initial value problems for neutral functional-differential equations in a Banach space},
language = {eng},
number = {1},
pages = {19-33},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Fixed point theorem in uniform spaces and applications},
url = {http://eudml.org/doc/13617},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Angelov, Vasil G.
TI - Fixed point theorem in uniform spaces and applications
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 1
SP - 19
EP - 33
LA - eng
KW - Hausdorff sequentially complete uniform space; initial value problems for neutral functional-differential equations in a Banach space
UR - http://eudml.org/doc/13617
ER -

References

top
  1. Brown T. A., Comfort W. W., 10.1090/S0002-9939-1960-0113210-2, Proc. Amer. Math. Soc, 11 (1960), 483-486. (1960) Zbl0095.37301MR0113210DOI10.1090/S0002-9939-1960-0113210-2
  2. Monna A. K, 10.1016/S1385-7258(64)50064-5, Indag. Math. 26 (1964), 588-593. (1964) Zbl0128.34003MR0178339DOI10.1016/S1385-7258(64)50064-5
  3. Kammerer W. J., Kasriel R. H., 10.1090/S0002-9939-1964-0159307-6, Proc. Amer. Math. Soc. 15 (1965), 288-290. (1965) Zbl0132.18901MR0159307DOI10.1090/S0002-9939-1964-0159307-6
  4. Gheorghiu N., A contraction mapping theorem in uniform spaces, St. Cerc. Mat. Acad. R. S. Romania 19 (1967), 131-135 (in Romanian). (1967) MR0247498
  5. Niezky St. L, On a fixed point theorem in complete uniform spaces, Anal. St. Univ. 'Al. Cuza', Iasi, 14 (1968), 391 - 397 (in Romanian). (1968) MR0254829
  6. Reinermann J., On a fixed point theorem of Banach-type for uniform spaces, Mat. Vesnik, 6 (21), (1969), 211-213. (1969) Zbl0181.26201MR0268879
  7. Gheorghiu N., Rotaru E., A fixed point theorem in uniform spaces, Anal. St. Univ. 'Al. Cuza', Iasi, I-a, Math. 18 (1972), 311-314. (1972) Zbl0248.54053MR0336726
  8. Tarafdar E., 10.1090/S0002-9947-1974-0362283-5, Trans. Amer. Math. Soc, (1974), 209-225. (1974) Zbl0287.54048MR0362283DOI10.1090/S0002-9947-1974-0362283-5
  9. Ivanov A. A., Fixed points of mappings in metric spaces, Investigations on topology II. Math. Institut 'V. A. Steklov' - Leningrad, 'Nauka', Leningradskoe otdelenie (1976), p. 5-102 (in Russian). (1976) Zbl0366.54023MR0467711
  10. Rhoades B. E., 10.1090/S0002-9947-1977-0433430-4, Trans. Amer. Math. Soc, 226 (1977), p. 257-290. (1977) Zbl0365.54023MR0433430DOI10.1090/S0002-9947-1977-0433430-4
  11. Rus. I. A., Metrical fixed point theorems, Univ. of Cluj-Napoca (R. S. Romania), (1979). (1979) Zbl0506.54037MR0578918
  12. Köthe G., Topological vector spaces I, Springer-Verlag, Berlin, Heidelberg, New York (1969). (1969) Zbl0179.17001MR0248498
  13. Browder F. E., On the convergence of successive approximations for nonlinear functional equations, Indag. Math. 30 (1967), 27-35. (1967) MR0230180
  14. Boyd D. W., Wong J. S. W., 10.1090/S0002-9939-1969-0239559-9, Proc. Amer. Math. Soc, 20 (1969), p. 458-464. (1969) Zbl0175.44903MR0239559DOI10.1090/S0002-9939-1969-0239559-9
  15. Millionchikov V. M., On the theory of differential equations in locally convex spaces, Math. Sbornik, 57 (99), No 4, (1962), p. 385-406. (1962) MR0156070
  16. Deleanu A., Marinescu K., Fixed point theorem and implicit functions in locally convex spaces, Revue Rom. Math. Pure et Appl., 8, No. 1 (1963), 91 - 99. (1963) MR0156174
  17. Hadzic O., Stankovic В., Some theorems on the fixed point in locally convex space, Publ. de l'Institut Math., Beograd, 10 (24), (1970), 9-19. (1970) Zbl0219.47053MR0281070
  18. Hadzic О., Existence theorems for the system x = H(x,y), y= K(x,y) in locally convex spaces, Publ. de l'Institut Math. Beograd, 16 (i(9), (1975), 65-73. (1975) Zbl0277.47036MR0355702
  19. Hille E., Phillips R., Functional Analysis and Semigroups, XXXI, Amer. Math. Soc., Providence, RI, 1956. (1956) Zbl0078.10004
  20. Kwapisz M., On the existence and uniqueness of L-integrable solutions of a certain integralfunctional equation, Funkcialaj Ekvacioj (19) (1976), 191 - 202. (19)) Zbl0342.45008MR0447994
  21. Angelov V. G., Bainov D. D., Existence and uniqueness of the global solution of the initial value problem of some class of functional differential equations of neutral type in Banach space, Acta Mathematica Academiae Scientiarum Hungaricae, v. 37, 1-2, (1981) (in Russian). (1981) Zbl0492.34056MR0616882
  22. Blaz J., Walter W., 10.1007/BF01304374, Monatshefte für Mathematik, 82 (1976), 1-16. (1976) Zbl0339.34069MR0415034DOI10.1007/BF01304374
  23. Zverkin A. M., On the definition of notion of solution for the equation with deviating argument of neutral type, Trudy seminara po teorii diff. uravnenii s otklonjayuschimsja argumentons, Moscow, 4 (1967), 278-283 (in Russian). (1967) MR0213686
  24. Angelov V. G., Bainov D. D., Existence and uniqueness of the global solution of some integral functional equations in L p -space, Anal. Stint. Univ. 'A1 Cuza', Iasi, 25, 1, (1980), 77-83. (1980) Zbl0428.34043
  25. Kuczma M., Functional equations in a single variable, Monografie Matematyczne, v. 46, PWN, Warszawa, 1968. (1968) Zbl0196.16403MR0228862

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.